# SDR IPXA2022101987251

- Difficulty date: October 18, 2022
- Submitted: October 19, 2022
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 22,977 hours, 14,019 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Floor Support
- Part number: A5378103821400
- Part serial: NSN
- Condition: Cracked
- Location: Mdc Fr38.1andfr
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CMDC FLOOR LEVEL ARMWEB CRACKED BETWEEN FR38.1 AND FR38.2REMOVED AND REPLACED FLOOR SUPPORT IAW-SRM 51-40-21.
